# SDR AALA201707129023

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 68,975 hours, 26,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D53370601211
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED YELLOW HYDRAULIC BAY VERTICAL BRACKET (UNDER CARRIAGE CONNECTION SECTION ANGLE) AT FR 42 AND KEEL BEAM. REPLACED SECTION ANGLE PER EA 271564 AND EO 5313Y037.  AIRCRAFT WAS GROUNDED.
